# SDR DALA2017062204919

- Difficulty date: June 19, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,931 hours, 26,737 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

CAT WALK EMERGENCY LIGHT INOPERATIVE. FOUND GROUND WIRE ON WRONG STUD.  MOVED WIRE TO CORRECT STUD. OPERATION CHECKED GOOD.
